# SDR 0201725507

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 56,267 hours, 23,228 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on door sill fitting at BS 1720. Repaired per EA 55-191086.
